# SDR AALA20090825TUL39

- Difficulty date: August 21, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 55,945 hours, 28,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP AT STATION 469 CORROSION IS OUT OF LIMITS.  REPAIRED UNDER AARD 53-20-00-16.
